Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012, Article ID 451076, 31 pages
http://dx.doi.org/10.1155/2012/451076
Research Article

Transfer Function Models with Time-Varying Coefficients

1Department of Statistics, Federal University of São Carlos, 13565-905 São Carlos, SP, Brazil
2Department of Statistics, University of São Paulo, 05508-090 São Paulo, SP, Brazil

Received 15 August 2011; Revised 26 January 2012; Accepted 28 January 2012

Academic Editor: Zhidong Bai

Copyright © 2012 Maria Sílvia de A. Moura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maria Sílvia de A. Moura, Pedro A. Morettin, Clélia M. C. Toloi, and Chang Chiann, “Transfer Function Models with Time-Varying Coefficients,” Journal of Probability and Statistics, vol. 2012, Article ID 451076, 31 pages, 2012. https://doi.org/10.1155/2012/451076.